Hello friends, I got a Prolia shot a week ago. My doctor said, don't read the internet about side effects, at most you'll get a rash at the point of injection. Two days later I couldn't get out of bed. I was so weak, felt nauseous, my arms and back ached. I called her and she said, she'd never heard of this before (really) and felt the drug was so safe she gave it to her parents. After four days, I went to see my GP and he also said he'd been prescribing it for ten years and this report of side effects other than a transient rash was new to him. I still feel awful, the weakness comes in waves and the muscle pain in my back and shoulders is constant. My question for both of them was how long this might last, is it intermittent, will this reaction wear off after my body becomes accustomed to the drug. I wouldn't take it again...ever....but the possibility of fractures after getting off seems high and I can't imagine asking either doctor what might be the best solution to counteract that since neither of them will admit to any side effects. As I read other posts I sympathize and along with you all seem caught in a pharmaceutical con game.